# SDR FDEA201103010806

- Difficulty date: March 1, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N569FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47828
- Aircraft time: 78,681 hours, 26,426 cycles
- System (JASC): 2612 · Fire Detection
- Part: Indicator
- Condition: False Activation
- Location: Cargo Fire Detec
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER MIN 0149 MIN ENROUTE FWD LOWER CARGO FIRE AGENT DISCHARGE SWITCH STARTED TO FLASH.  DISCHARGED AGENT PER PHASE ONE/QRH.  DIVERTED TO PHX, LANDED UNEVENTFULLY.  EVIDENCE OF LEAK,  REMOVED AND REPLACED NR 2 FIRE EXTINGUISHER CONTAINER PER MM 26-22-01-4.. ELECTRICAL CONNECTOR FOR BOTH SQUIBS NOT CONNECTED.  REMOVED AND REPLACED FWD  DISCHARGE CARTRIDGE PER MM 26-22-04-4-0.  CONNECTED ELECTRICAL CONNECTOR TO SQUIB AND  FINISHED INSTALLATION PER MM 26-22-01-4 AND PERFOMED ADJUSTEMNT TEST PER 26-22-01-5.
